# SDR F3LA202508120273

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 17,471 hours, 8,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347266223000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001415390-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND FLOOR BEAM Y-756 AT FR66-FR70 CORRODED. REQUIRES REPLACEMENT AS PER SRM 51-72-11 REV 44.    FLOOR BEAM Y-765 AT FR66-FR70 WAS REPLACED AS PER SRM 51-72-11 REV 44.
